# SDR C2XA09SH207

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION FOUND AT FRAME 65 CLIP.  MAINTENANCE PERFORMED AND COMPLETED REPAIR TO FRAME CLIP AT FR 65 IAW EC5330-01458 ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
